MathSciNet Relay Station
MathSciNet bibliographic data
MR1657751 42B08 (40G05 42C10 43A75)
Gát, G. On the divergence of the $(C,1)$ means of double Walsh-Fourier series. Proc. Amer. Math. Soc. 128 (2000), no. 6, 1711–1720.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement